Existence of threedimensional, steady, inviscid, incompressible flows with nonvanishing vorticity.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 493-528
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__292_2_164925,
author = {H.D. Alber},
title = {Existence of threedimensional, steady, inviscid, incompressible flows with nonvanishing vorticity.},
journal = {Mathematische Annalen},
pages = {493--528},
year = {1992},
volume = {292},
number = {2},
zbl = {0772.35049},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164925/}
}
H.D. Alber. Existence of threedimensional, steady, inviscid, incompressible flows with nonvanishing vorticity.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 493-528. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164925/